Turkish Journal of Mathematics
Abstract
We consider the stretching operator $\left( T_{w}f\right) \left( z\right) =f(wz)$ and the multiple shift operator $S^{n}f=z^{n}f$ on the Hardy spaces $% H^{p}(\mathbb{D})$ $\left( 1\leq p
DOI
10.3906/mat-1801-6
Keywords
Invariant subspaces, multiple shift operator, Berezin symbol, stretching operator
First Page
2926
Last Page
2934
Recommended Citation
SALTAN, SUNA
(2018)
"Description of invariant subspaces in terms of Berezin symbols,"
Turkish Journal of Mathematics: Vol. 42:
No.
6, Article 7.
https://doi.org/10.3906/mat-1801-6
Available at:
https://journals.tubitak.gov.tr/math/vol42/iss6/7